Alert archive / California / Wind Advisories in 2017

Wind Advisory 22, NWS Los Angeles, CA

March 4, 2017Los Angeles County, California

NWS Los Angeles, CA issued this wind advisory at Mar 4, 2017, 7:08 PM PST for Los Angeles County, California. It took effect at Mar 5, 2017, 3:00 AM PST. It was in force for 24 hr.

The area

The counties it named.

The facts

Issued
Mar 4, 2017, 7:08 PM PST (03:08 UTC)
In effect from
Mar 5, 2017, 3:00 AM PST
Expired
Mar 6, 2017, 3:00 AM PST
In force
24 hr
Issued by
NWS Los Angeles, CA

County Los Angeles County, CA

The radar

The Santa Ana Mts radar (KSOX), 71 km from the middle of the area, began a volume at 03:08 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

San Diego, CA (KNKX), launched 00:00Z, 3.1 hours before the alert went out and 184 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, San Diego, CA at 00:00Z on 2017-03-05Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, San Diego, CA at 00:00Z on 2017-03-05The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 7 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1949 m above ground
0-6 km bulk shear
47 kt
0-1 km storm-relative helicity
7 m²/s²
0-3 km storm-relative helicity
100 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

271 
WWUS76 KLOX 050308
NPWLOX

URGENT - WEATHER MESSAGE
National Weather Service Los Angeles/Oxnard CA
708 PM PST Sat Mar 4 2017

...Gusty southwest winds on Sunday across interior portions of
Southwest California...

.Southwest winds will be on the increase Sunday as a weak cold 
front moves through Southwest California. The strongest winds are
expected to be focused across the mountains and foothills of the 
Antelope Vally. 

CAZ037-051-051200-
/O.NEW.KLOX.WI.Y.0022.170305T1100Z-170305T2300Z/
San Luis Obispo County Interior Valleys-
San Luis Obispo County Mountains-
Including the cities of Paso Robles, Atascadero, 
and Black Mountain
708 PM PST Sat Mar 4 2017

...WIND ADVISORY IN EFFECT FROM 3 AM TO 3 PM PST SUNDAY...

The National Weather Service in Los Angeles/Oxnard has issued a 
Wind Advisory, which is in effect from 3 AM to 3 PM PST Sunday. 

* WINDS...Southwest to west winds 15 to 30 mph with gusts between
  35 and 45 mph. Strongest winds across higher terrain. 

* IMPACTS...Gusty winds will make driving difficult, especially
  for high profile vehicles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

When driving, use extra caution. Be prepared for sudden gusty
cross winds.

&&

$$

CAZ054-059-051200-
/O.NEW.KLOX.WI.Y.0022.170305T1600Z-170306T0200Z/
Los Angeles County Mountains excluding the Santa Monica Range-
Antelope Valley-
Including the cities of Acton, Mount Wilson, Sandberg, Lancaster,
and Palmdale
708 PM PST Sat Mar 4 2017

...WIND ADVISORY IN EFFECT FROM 8 AM TO 6 PM PST SUNDAY...

The National Weather Service in Los Angeles/Oxnard has issued a
Wind Advisory, which is in effect from 8 AM to 6 PM PST Sunday. 

* WINDS...Southwest winds 20 to 30 mph with gusts to 45 mph.
  Isolated gusts to 55 mph near the foothills of the Antelope
  Valley. Strongest winds Sunday afternoon.

* IMPACTS...Gusty winds will make driving difficult, especially
  for high profile vehicles. Visibilities may be locally reduced
  at times in blowing dust and sand. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

When driving, use extra caution. Be prepared for sudden gusty
cross winds.

&&

$$

CAZ088-051200-
/O.NEW.KLOX.WI.Y.0022.170305T1600Z-170306T0200Z/
Santa Clarita Valley-
Including the cities of Santa Clarita, Newhall, and Valencia
708 PM PST Sat Mar 4 2017

...WIND ADVISORY IN EFFECT FROM 8 AM TO 6 PM PST SUNDAY...

The National Weather Service in Los Angeles/Oxnard has issued a
Wind Advisory, which is in effect from 8 AM to 6 PM PST Sunday. 

* WINDS...Southwest winds 15 to 25 mph with gusts to 35 mph.
  Strongest winds Sunday afternoon.

* IMPACTS...Gusty winds will make driving difficult, especially 
  for high profile vehicles. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

When driving, use extra caution. Be prepared for sudden gusty
cross winds.

&&

$$

Gomberg
5 follow-up statements
803 
WWUS76 KLOX 051151
NPWLOX

URGENT - WEATHER MESSAGE
National Weather Service Los Angeles/Oxnard CA
351 AM PST Sun Mar 5 2017

CAZ037-051-052000-
/O.CON.KLOX.WI.Y.0022.000000T0000Z-170305T2300Z/
San Luis Obispo County Interior Valleys-
San Luis Obispo County Mountains-
Including the cities of Paso Robles, Atascadero, 
and Black Mountain
351 AM PST Sun Mar 5 2017

...WIND ADVISORY REMAINS IN EFFECT UNTIL 3 PM PST THIS
AFTERNOON...

* WINDS...Southwest to west winds 15 to 30 mph with gusts 
  between 35 and 45 mph. Strongest winds across higher terrain. 

* IMPACTS...Gusty winds will make driving difficult, especially 
  for high profile vehicles. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

When driving, use extra caution. Be prepared for sudden gusty
cross winds.

&&

$$

CAZ054-059-052000-
/O.CON.KLOX.WI.Y.0022.170305T1600Z-170306T0200Z/
Los Angeles County Mountains excluding the Santa Monica Range-
Antelope Valley-
Including the cities of Acton, Mount Wilson, Sandberg, Lancaster,
and Palmdale
351 AM PST Sun Mar 5 2017

...WIND ADVISORY REMAINS IN EFFECT FROM 8 AM THIS MORNING TO 6 PM
PST THIS EVENING...

* WINDS...Southwest winds 20 to 30 mph with gusts to 45 mph.
  Isolated gusts to 55 mph near the western foothills of the
  Antelope Valley. Strongest winds in the afternoon.

* IMPACTS...Gusty winds will make driving difficult, especially 
  for high profile vehicles. Visibilities may be locally reduced 
  at times in blowing dust and sand. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

When driving, use extra caution. Be prepared for sudden gusty
cross winds.

&&

$$

CAZ088-052000-
/O.CON.KLOX.WI.Y.0022.170305T1600Z-170306T0200Z/
Santa Clarita Valley-
Including the cities of Santa Clarita, Newhall, and Valencia
351 AM PST Sun Mar 5 2017

...WIND ADVISORY REMAINS IN EFFECT FROM 8 AM THIS MORNING TO 6 PM
PST THIS EVENING...

* WINDS...Southwest winds 15 to 25 mph with gusts to 35 mph.
  Strongest winds in the afternoon. 

* IMPACTS...Gusty winds will make driving difficult, especially 
  for high profile vehicles. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

When driving, use extra caution. Be prepared for sudden gusty
cross winds.

&&

$$

ASR
765 
WWUS76 KLOX 052003
NPWLOX

URGENT - WEATHER MESSAGE
National Weather Service Los Angeles/Oxnard CA
1203 PM PST Sun Mar 5 2017


CAZ037-051-052300-
/O.CON.KLOX.WI.Y.0022.000000T0000Z-170305T2300Z/
San Luis Obispo County Interior Valleys-
San Luis Obispo County Mountains-
Including the cities of Paso Robles, Atascadero, 
and Black Mountain
1203 PM PST Sun Mar 5 2017

...WIND ADVISORY REMAINS IN EFFECT UNTIL 3 PM PST THIS
AFTERNOON...

* WINDS...Southwest to west winds 15 to 30 mph with gusts 
  between 35 and 45 mph. Strongest winds across higher terrain. 

* IMPACTS...Gusty winds will make driving difficult, especially 
  for high profile vehicles. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

When driving, use extra caution. Be prepared for sudden gusty
cross winds.

&&

$$

CAZ054-059-060200-
/O.CON.KLOX.WI.Y.0022.000000T0000Z-170306T0200Z/
Los Angeles County Mountains excluding the Santa Monica Range-
Antelope Valley-
Including the cities of Acton, Mount Wilson, Sandberg, Lancaster,
and Palmdale
1203 PM PST Sun Mar 5 2017

...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM PST THIS EVENING...

* WINDS...Southwest winds 20 to 30 mph with gusts to 45 mph. 
  Isolated gusts to 55 mph near the western foothills of the 
  Antelope Valley. Strongest winds in the afternoon. 

* IMPACTS...Gusty winds will make driving difficult, especially 
  for high profile vehicles. Visibilities may be locally reduced 
  at times in blowing dust and sand. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

When driving, use extra caution. Be prepared for sudden gusty
cross winds.

&&

$$

CAZ088-060200-
/O.CON.KLOX.WI.Y.0022.000000T0000Z-170306T0200Z/
Santa Clarita Valley-
Including the cities of Santa Clarita, Newhall, and Valencia
1203 PM PST Sun Mar 5 2017

...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM PST THIS EVENING...

* WINDS...Southwest winds 15 to 25 mph with gusts to 35 mph. 
  Strongest winds in the afternoon. 

* IMPACTS...Gusty winds will make driving difficult, especially 
  for high profile vehicles. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

When driving, use extra caution. Be prepared for sudden gusty
cross winds.

&&

$$
313 
WWUS76 KLOX 060116
NPWLOX

URGENT - WEATHER MESSAGE
National Weather Service Los Angeles/Oxnard CA
516 PM PST Sun Mar 5 2017

...Gusty winds across portions of Southwest California through
tonight...

CAZ088-060230-
/O.CAN.KLOX.WI.Y.0022.000000T0000Z-170306T0200Z/
Santa Clarita Valley-
Including the cities of Santa Clarita, Newhall, and Valencia
516 PM PST Sun Mar 5 2017

...WIND ADVISORY IS CANCELLED...

The National Weather Service in Los Angeles/Oxnard has cancelled
the Wind Advisory. 

$$

CAZ053-061100-
/O.EXB.KLOX.WI.Y.0022.000000T0000Z-170306T1100Z/
Ventura County Mountains-
Including the cities of Lockwood Valley and Mount Pinos
516 PM PST Sun Mar 5 2017

...WIND ADVISORY IN EFFECT UNTIL 3 AM PST MONDAY...

The National Weather Service in Los Angeles/Oxnard has issued a
Wind Advisory, which is in effect until 3 AM PST Monday. 

* WINDS...Areas of northwest winds 20 to 30 mph with gusts to 45
  mph...mainly near the Interstate 5 corridor.

* IMPACTS...Gusty winds will make driving difficult, especially
  for high profile vehicles. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

When driving, use extra caution. Be prepared for sudden gusty
cross winds.

&&

$$

CAZ039-052-061100-
/O.EXB.KLOX.WI.Y.0022.000000T0000Z-170306T1100Z/
Santa Barbara County South Coast-Santa Barbara County Mountains-
Including the cities of Santa Barbara, Montecito, Carpinteria, 
San Marcos Pass, San Rafael Wilderness Area, 
and Dick Smith Wilderness Area
516 PM PST Sun Mar 5 2017

...WIND ADVISORY IN EFFECT UNTIL 3 AM PST MONDAY...

The National Weather Service in Los Angeles/Oxnard has issued a
Wind Advisory, which is in effect until 3 AM PST Monday. 

* WINDS...areas of northwest to north winds 15 to 30 mph with
  gusts between 35 and 45 mph through tonight...strongest through
  and below passes and canyons.

* IMPACTS...Gusty winds will make driving difficult, especially
  for high profile vehicles. The gusty winds will likely impact
  portions of highways 101 and 154...especially through Gaviota
  and San Marcos passes.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

When driving, use extra caution. Be prepared for sudden gusty
cross winds.

&&

$$

CAZ040-045-060500-
/O.EXB.KLOX.WI.Y.0022.000000T0000Z-170306T0500Z/
Ventura County Coast-Ventura County Coastal Valleys-
Including the cities of Ventura, Oxnard, Camarillo, 
Thousand Oaks, Simi Valley, Moorpark, and Newbury Park
516 PM PST Sun Mar 5 2017

...WIND ADVISORY IN EFFECT UNTIL 9 PM PST THIS EVENING...

The National Weather Service in Los Angeles/Oxnard has issued a
Wind Advisory, which is in effect until 9 PM PST this evening. 

* WINDS...West to northwest winds 15 to 25 mph with gusts to 35
  mph through this evening.

* IMPACTS...Gusty winds will make driving difficult, especially
  for high profile vehicles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

When driving, use extra caution. Be prepared for sudden gusty
cross winds.

&&

$$

CAZ054-059-061100-
/O.EXT.KLOX.WI.Y.0022.000000T0000Z-170306T1100Z/
Los Angeles County Mountains excluding the Santa Monica Range-
Antelope Valley-
Including the cities of Acton, Mount Wilson, Sandberg, Lancaster,
and Palmdale
516 PM PST Sun Mar 5 2017

...WIND ADVISORY NOW IN EFFECT UNTIL 3 AM PST MONDAY...

* WINDS...West to northwest winds 20 to 30 mph with gusts to 45
  mph...strongest through the Interstate 5 corridor and western
  foothills of the Antelope Valley.

* IMPACTS...Gusty winds will make driving difficult, especially 
  for high profile vehicles. Visibilities may be locally reduced 
  at times in blowing dust and sand. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

When driving, use extra caution. Be prepared for sudden gusty
cross winds.

&&

$$

Gomberg/Hall
370 
WWUS76 KLOX 060500
NPWLOX

URGENT - WEATHER MESSAGE
National Weather Service Los Angeles/Oxnard CA
900 PM PST Sun Mar 5 2017

...Gusty winds across portions of Southwest California through
tonight...

CAZ040-045-060600-
/O.EXP.KLOX.WI.Y.0022.000000T0000Z-170306T0500Z/
Ventura County Coast-Ventura County Coastal Valleys-
Including the cities of Ventura, Oxnard, Camarillo, 
Thousand Oaks, Simi Valley, Moorpark, and Newbury Park
900 PM PST Sun Mar 5 2017

...WIND ADVISORY WILL EXPIRE AT 9 PM PST THIS EVENING...

Winds will continue to diminish, allowing for the expiration
of the wind advisory.

$$

CAZ053-054-059-061100-
/O.CON.KLOX.WI.Y.0022.000000T0000Z-170306T1100Z/
Ventura County Mountains-
Los Angeles County Mountains excluding the Santa Monica Range-
Antelope Valley-
Including the cities of Lockwood Valley, Mount Pinos, Acton, 
Mount Wilson, Sandberg, Lancaster, and Palmdale
900 PM PST Sun Mar 5 2017

...WIND ADVISORY REMAINS IN EFFECT UNTIL 3 AM PST MONDAY...

* WINDS...Areas of northwest winds 20 to 30 mph with gusts to 45 
  mph...mainly near the Interstate 5 corridor. 

* IMPACTS...Gusty winds will make driving difficult, especially 
  for high profile vehicles. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

When driving, use extra caution. Be prepared for sudden gusty
cross winds.

&&

$$

CAZ039-052-061100-
/O.CON.KLOX.WI.Y.0022.000000T0000Z-170306T1100Z/
Santa Barbara County South Coast-Santa Barbara County Mountains-
Including the cities of Santa Barbara, Montecito, Carpinteria, 
San Marcos Pass, San Rafael Wilderness Area, 
and Dick Smith Wilderness Area
900 PM PST Sun Mar 5 2017

...WIND ADVISORY REMAINS IN EFFECT UNTIL 3 AM PST MONDAY...

* WINDS...areas of northwest to north winds 15 to 30 mph with 
  gusts between 35 and 45 mph through tonight...strongest 
  through and below passes and canyons. 

* IMPACTS...Gusty winds will make driving difficult, especially 
  for high profile vehicles. The gusty winds will likely impact 
  portions of highways 101 and 154...especially through Gaviota 
  and San Marcos passes. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

When driving, use extra caution. Be prepared for sudden gusty
cross winds.

&&

$$
966 
WWUS76 KLOX 061105
NPWLOX

URGENT - WEATHER MESSAGE
National Weather Service Los Angeles/Oxnard CA
305 AM PST Mon Mar 6 2017

CAZ039-052>054-059-061215-
/O.EXP.KLOX.WI.Y.0022.000000T0000Z-170306T1100Z/
Santa Barbara County South Coast-Santa Barbara County Mountains-
Ventura County Mountains-
Los Angeles County Mountains excluding the Santa Monica Range-
Antelope Valley-
Including the cities of Santa Barbara, Montecito, Carpinteria, 
San Marcos Pass, San Rafael Wilderness Area, 
Dick Smith Wilderness Area, Lockwood Valley, Mount Pinos, Acton, 
Mount Wilson, Sandberg, Lancaster, and Palmdale
305 AM PST Mon Mar 6 2017

...WIND ADVISORY HAS EXPIRED...

Winds have diminished.

$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Los Angeles, CA wrote its last area forecast discussion before this wind advisory went out at Mar 4, 4:21 PM PST, 2 hours 47 minutes earlier.

Area forecast discussion, Mar 4, 4:21 PM PST, 2 hours 47 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
421 PM PST Sat Mar 4 2017

...update for new aviation discussion...

.SYNOPSIS...
A weak cold front will bring light showers to the area Sunday
with much cooler temperatures. The high temperatures will warm
slightly on Monday, and then high pressure and increasing
offshore winds will bring a more significant warming trend, with
the peak heat on Wednesday and Thursday.

&&

.SHORT TERM...(TDY-TUE)

Yesterdays moderate offshore flow has turned weakly onshore.
Skies are mostly cloudy as a cirrus shield streams out ahead of a
weak storm system approaching from the northwest. The marine
layer, lower heights, and onshore flow will all combine to knock
10 to 20 degrees off of yesterdays max temps.

A weak cold front will move through the area on Sunday. This
system is much weaker than our recent storms have been, with
rainfall totals of less than a quarter inch expected. Rain will
start across NW SLO county before dawn. Rain will spread to at
least SBA county during the morning and there is a chance it will
reach VTA county late in the morning, Rain will reach VTA and LA
counties in the afternoon just as a weak post frontal trof brings
some shower activity to the Central Coast. Rain will turn to
showers in the afternoon and then decrease from the NW later in
the afternoon. The showers will end during the evening as the
system exits LA county. A few north slope showers may continue
past midnight as north flow sets up behind the front. Rainfall
amounts will likely range from a tenth to a quarter inch. NW SLO
county may see a little more. Snow levels will start out at 6000
feet and fall to 5000 feet. 1 to 3 inches of snow will fall above
5500 feet during the day. Max temps will be about 10 degrees below
normal.

Cool dry NW flow sets up for Monday. Skies will be partly cloudy.
Max temps will recover 5 degrees or so, but will still be a few
degrees below normal. As surface high pressure builds in to the
north of us on Monday night and Tuesday morning the winds will
pick up and there will be some sub advisory gusts through the
north/south oriented passes especially the I-5 corridor.

Tuesday will continue the warmer and mostly clear trend.

.LONG TERM...(WED-SAT)

The long term outlook is for warm and dry weather. Both the GFS
and the EC agree that weak ridging extending up from the SW will
hold sway over the weather. Afternoon max temps will be above
normal through the period. It looks like Wed and Thu will be the
warmest days with plenty of 80 degree readings across the Ventura
and LA coasts and vlys, with mid to high 70s in Santa Barbara and
SLO Co.

The heat, as is so often the case, will be accompanied by an
extended period of offshore winds from the north. These winds may
be strong enough to warrant low-end advisories and will be
strongest through the I-5 corridor and in the Montecito area.

Extended outlook shows a chance of more rain next weekend. Nothing
really big showing up in our toolkit, but GFS is hinting at rain
beginning on Sunday.

&&

.AVIATION...05/0015Z

At 2307Z, there was a weak inversion at KLAX at around 800 ft deep.
The top of the inversion was at around 1300 ft with a temperature of
13 deg c.

Moderate confidence overall in the 00Z TAFs due to uncertainties in
the timing and extent of low clouds and MVFR cigs at the coastal and
vly airfields from early this evening to later tonight, then persist
thru early to late Sun afternoon. There is generally hi confidence
in the low clouds but the timing of the onset of the low clouds may
be off +/- 1 to 2 hours. For KWJF and KPMD, there is hi confidence
in VFR conditions thru Sun, altho there is a 20 percent chance of
MVFR cigs at times Sun afternoon. Gusty w to nw winds will affect
KPRB, KSBP, KSMX, KLAX, KWJF and KPMD on Sun afternoon as well.

KLAX...Moderate confidence overall in the 00Z TAF due to
uncertainties in the timing and extent of low clouds and MVFR cigs
from 06Z this evening to 03Z Sun evening. There is generally hi
confidence in the low clouds but the timing of the onset of the low
clouds may be off +/- 1 to 2 hours. Gusty w winds can be expected at
the airfield Sun afternoon and evening as well.

KBUR...Moderate confidence overall in the 00Z TAF due to
uncertainties in the timing and extent of low clouds and MVFR cigs
from 08Z this evening thru Sun afternoon. There is generally hi
confidence in the low clouds but the timing of the onset of the low
clouds may be off +/- 1 to 2 hours. There is also a 30 percent
chance of cigs improving to VFR aft 22Z Sun.

&&

.MARINE...04/100 PM...

For the Outer Waters, high confidence in current forecast. Winds
and seas will remain below Small Craft Advisory (SCA) levels
through Sunday morning. By Sunday afternoon, winds will shift to
the northwest behind a cold front and increase to SCA levels. The
SCA level northwest winds are expected to continue across the
Outer Waters through Thursday (with some brief lulls from time to
time).

For the Inner Waters, moderate confidence in current forecast. For
the waters north of Point Sal, winds and seas are expected to
remain below SCA levels through Thursday although there is a 40%
chance of SCA level gusts developing each afternoon/evening from
Sunday through Tuesday. For the waters south of Point Conception,
westerly winds will increase behind the cold front on Sunday with
a 50% chance of SCA level winds developing across western
sections. The chance of SCA level winds will continue through
Monday night.

&&

.LOX WATCHES/WARNINGS/ADVISORIES...
CA...NONE.
PZ...NONE.

&&

.HAZARD POTENTIAL OUTLOOK...(TUE-SAT)
No significant hazards expected.

&&

PUBLIC...jld
AVIATION...Sirard
MARINE...RAT
SYNOPSIS...B

weather.gov/losangeles

The office that day

Everything else NWS Los Angeles, CA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 4, 8:36 PM PSTSmall Craft AdvisoryLOX9 days

Nearby

Wind Advisories in California, 2017Every wind advisory in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.